Health Star Aspirin Enteric Coated 325 Mg-100 Tablets
Temporarily relieves minor aches, headache, pains of arthritis and rheumatism, reduces fever associated with cold. Active ingredient: Aspirin 325 mg (pain reliever/fever reducer). Compare to the active ingredient in Ecotrin. *. *Advance Pharmaceutical…
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY PAYPAL
OTC Superstore is a small business dedicated to providing large range of OTC products at wholesale price.
Trusted online OTC store in the USA, we ship anywhere in the US & Canada.
Secure, Fast, Safe, and Easy Ordering of OTC Products.